On the hypergroups with four proper pairs and without scalars
Annales Mathématiques Blaise Pascal, Tome 3 (1996) no. 2, pp. 67-109.
@article{AMBP_1996__3_2_67_0,
     author = {De Salvo, Mario and Freni, Domenico and Lo Faro, Giovanni},
     title = {On the hypergroups with four proper pairs and without scalars},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {67--109},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {2},
     year = {1996},
     doi = {10.5802/ambp.69},
     zbl = {0869.20049},
     mrnumber = {1435317},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.69/}
}
Mario De Salvo; Domenico Freni; Giovanni Lo Faro. On the hypergroups with four proper pairs and without scalars. Annales Mathématiques Blaise Pascal, Tome 3 (1996) no. 2, pp. 67-109. doi : 10.5802/ambp.69. https://ambp.centre-mersenne.org/articles/10.5802/ambp.69/

[1] Bruck R.H. : A survey of binary systems, Springer-Verlag (1966). | MR 93552 | Zbl 0141.01401

[2] Corsini P. : Prolegomena of hypergroup theory, Aviani Editore, Udine, (1993). | MR 1237639 | Zbl 0785.20032

[3] Freni D., Gutan M., Sureau Y. : Sur le groupe des scalaires d'un hypergroupe, submitted.

[4] Gutan C., Gutan M. : Hypergroupes commutatifs infinis, Atti Sem.Mat.Fis.Univ. Modena, 33 (1984), 155-159. | MR 819083 | Zbl 0591.20068

[5] Gutan M. : Hypergroupes infinis ayant un nombre fini d'hyperproduits propres, Rendiconti del Circolo Matematico di Palermo, 43 (1994). | MR 1305328 | Zbl 0832.20085